# SDR DALA2019092805596

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 60,643 hours, 22,094 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1290304) DURING INSPECTION FOUND CRACK ON FRAME BTW S-8L AND S-9L STA 380. FRAME WAS REPAIRED PER. ER/A 581374-14AD.
